MultiDatabases

Tsukuba Journal of Mathematics

Vol.33, No.1 (2009)
Author
Title
Page
Makoto Takahashi
Representation of normalizer subgroups of maximal tori of the classical group of type C
1
Yuuki Tadokoro
A nontrivial algebraic cycle in the Jacobian variety of the Fermat sextic
29
U-Hang Ki, Hiroyuki Kurihara and Ryoichi Takagi
Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form
39
Tomohiro Kamiyoshii
A characterization of finite prehomogeneous vector spaces of D4-type under various scalar restrictions
57
Akira Kamibeppu
Subcomplexes of box complexes of graphs
79
Shingo Ibuka, Hirotaka Kikyo, and Hiroshi Tanaka
Quantifier elimination for lexicographic products of ordered abelian groups
95
Takefumi Igarashi and Noriaki Umeda
Nonexistence of global solutions in time for reaction-diffusion systems with inhomogeneous terms in cones
131
Shinetsu Tamura and Nobuhiro Innami
Circular billiards and parallel axiom in convex billiards
147
Hisashi Kojima
The lifting of elliptic modular forms to Hilbert modular forms and Petersson inner products
161
Masaya Ouchi
A classification of k-simple prehomogeneous vector spaces under some conditions
177
Vol.33, No.2 (2009)
Author
Title
Page
Jun-ichi Matsuzawa and Makoto Takahashi
Representations of normalizer subgroups of maximal tori of simple Lie groups
189
Chiaki Tsukamoto
Stability in SO(n+3)/SO(3)\times SO(n) branchig
239
Kazuo Takemura, Hiroyuki Yamagishi, Yoshinori Kametaka, Kohtaro Watanabe and Atsushi Nagai
The best constant of Sobolev inequality corresponding to a bending problem of a beam on an interval
253
Yuriko Gorai, Hiroyuki Tasaki, and Mio Yamakawa
Convergence rates of approximate sums of the areas of surfaces of revolution
281
Aleksander Grytczuk and Izabela Kurzydlo
On some matrix diophantine equations
299
Absos Ali Shaikh, Yoon Dae-won and Shyamal Kumar Hui
On quasi-Einstein spacetimes
305
Vol.30, No.1 (2006)
Author
Title
Page
Naoya ANDO
Semisurfaces and The Equations of Codazzi-mainardi
1
Katsuya Mashimo
On the branching theorem of the pair (F4, Spin(9))
31
Kenji Kuwabara
Grassmann Geometry on the groups of rigid motions on the Euclidean and the Minkowski planes
49
Jose Antonio de la Pena and Changchang Xi
Hochschild Cohomology of Algebras with Homological Ideals
61
Martha P. Dussan
Space-like isothermic surfaces and Grassmannian systems
81
P.A.Krutitskii and V.V.Kolybasova
The Dirichlet-Neumann Problem for the Dissipative Helmholtz Equation in a 2-D Cracked Domain with the Neumann Condition on Cracks
103
Katsuhiro Moriya
A space of minimal tori with one end and cyclic symmetry
131
Kotaro Mine
Universal spaces of non-separable absolute Borel classes
137
Sorin Dragomir and Ermanno Lanconelli
On first order linear PDE systems all of whose solutions are harmonic functions
149
Carlos Biasi and Alice Kimie Miwa Libardi
Remarks on the Bordism Intersection Map
171
Masato Yaguchi
Hyperspaces of finite subsets of non-separable Hilbert spaces
181
De-Jun Feng, Maki Furukado, Shunji Ito and Jun Wu
Pisot substitutions and the Hausdorff dimension of boundaries of Atomic surfaces
195
Toshiji Terada
Continuity of interpolations
225
Alessandro Languasco
CORRIGENDUM TO: On the exceptional set of Hardy-Littlewood's numbers in short intervals
237
Vol.30, No.2 (2006)
Author
Title
Page
Jan van Mill, Mikhail G.Tkachenko, Vladimir V.Tkachuk, and Richard G. Wilson
Local properties and maximal Tychonoff connected spaces
241
Tatsuo Nishitani and Jean Vaillant
Smoothly symmetrizable complex systems and the real reduced dimension
259
Masaru Iizuka, Miyuki Maeno and Matsuyo Tomisaki
Asymptotic conditional distributions related to one-dimensional generalized diffusion processes
273
Jong Taek Cho
Levi-parallel hypersurfaces in a complex space form
329
Taka-aki Tanaka
Algebraic independence of modified reciprocal sums of products of Fibonacci numbers
345
Dorota Kowalczyk
On the Reissner-Nordstörm-de Sitter type spacetimes
363
Katsumi Nagai
The integrated density of stated of one-dimensional random Schrödinger operator with white noise potential and background
383
Vitalij A.Chatyrko
Subspaces of the Sorgenfrey line and their products
401
Alessia Ascanelli
Gevrey well posedness for a second order weakly hyperbolic equation with non regular in time coefficients
415
Hiroshi Tanaka and Hirokazu Yokoyama
Quantifier elimination of the products of ordered Abelian groups
433
Florian Luca and Igor E. Shparlinski
On the number of polynomial maps into Zn
439
Vol.31, No.1 (2007)
Author
Title
Page
Naonori Ishii and Katsuaki Yoshida
The automorphism group of a cyclic p-gonal curve
1
Hiroaki Niikuni
Identification of the absent spectral gaps in a class of generalized Kronig-Penney Hamiltonians
39
Aleksander Grytczuk
Upper bound for sum divisors function and the Riemann hypothesis
67
Elisabetta Barletta
The Lichnerowicz theorem on CR manifolds
77
Takao Hayami
Hochschild cohomology ring of the integral group ring of dihedral groups
99
Teruyuki Yorioka
Independent families of destructible gaps
129
Hideo Kubo and Sandra Lucente
Note on weighted Strichartz estimates for Klein-Gordon equations with potential
143
Shichang Shu
Curvature and rigidity of Willmore submanifolds
175
Mitsuhiro Itoh and Takanari Saotome
The Serre duality theorem for holomorphic vector bundles over a strongly pseudo-convex manifold
195
Jiryo Komeda and Akira Ohbuchi
On double coverings of a pointed non-singular curve with any Weierstrass semigroup
205